Vol. 9, No. 10, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
On 0-cycles with modulus

Amalendu Krishna

Vol. 9 (2015), No. 10, 2397–2415
Abstract

Given a nonsingular surface X over a field and an effective Cartier divisor D, we provide an exact sequence connecting CH0(X,D) and the relative K-group K0(X,D). We use this exact sequence to answer a question of Kerz and Saito whenever X is a resolution of singularities of a normal surface. This exact sequence and two vanishing theorems are used to show that the localization sequence for ordinary Chow groups does not extend to Chow groups with modulus. This in turn shows that the additive Chow groups of 0-cycles on smooth projective schemes cannot always be represented as reciprocity functors.

Keywords
algebraic cycles, modulus condition, $K$-theory
Mathematical Subject Classification 2010
Primary: 14C25
Secondary: 14F30, 14G40
Milestones
Received: 2 June 2015
Revised: 16 September 2015
Accepted: 9 November 2015
Published: 16 December 2015
Authors
Amalendu Krishna
School of Mathematics
Tata Institute of Fundamental Research
1 Homi Bhabha Road, Colaba
Mumbai 400005
India